Jump to content

lillisa: Adderall and Vyvanse


lillisa

Recommended Posts

Hi!

 

I'm new here. Thanks for your post topic (moved from ZayKayWill's intro topic) about ADDERALL withdrawal:

 

I have been taking prescription amphetamines (ADDERALL & VYVANSE) for 16 years. Looking back, I was addicted to the new “healthier” self-esteem, confidence, and mental benefits by my first pill; I was 29 yr old. I became more extroverted, articulate and focused like a laser. I never wanted to feel any other way, even for a second. My diagnosed ADD improved right away and I was doing great. I doubled my salary in just a few years. I became a better writer, I created more artwork, and I had more friends. I was managing people and projects at work and I was sought out by others as a leader. I was thriving! Tolerance grew. My dosage increased and I was being prescribed higher than the recommended dose. But who cared because the pills were a miracle. The Psychiatrist and I agreed that I’d need these pills for “the rest of my life.”

 

This seemed to solve many of my problems for over 10 years until ADDERALL became the bigger problem. I started to feel bad, even with the pills. I became dysfunctional and unreliable. And now, I needed the pills to function at all, to do anything. To get up. To make a phone call. To check my mail. My life was centered on obtaining and taking ADDERALL every few hours to function. I was in serious trouble. I precipitously become a real-life drug addict.

 

Today I am in withdraw. I have been in withdrawal for about seven months. Withdrawal symptoms do not go away. There is no escaping it, and there is rarely any peace. This means I suffer from unclear and disordered thinking every second of the day. I can't engage in, or start and finish anything. I am uncomfortable inside my heart and mind, 24 hours a day. This creates relentless anxiety and uneasiness because I know ADDERALL can cure my suffering instantly with one pill. But I can't take that pill--EVER AGAIN. My anxiety intensifies because I know this. My obsession to do the right thing demands constant attention.

 

I work hard to hide my problems. It's like trying not to cry in front of someone. It's the kind of repression that always mess you up in the head. It would mess up anyone. But I feel like I have to keep up with everyone else. I hold myself up to compare with all the people who have not been made dumb and tired by ADDERAL. Then I feel guilty because I can't keep up. It makes me feel like I've failed myself and others. This struggle makes me tired. Very tired.

 

Thanks for letting me share!

Edited by scallywag
tags; previous edit note -- moved post

• I have stopped taking Adderall 30mg and Vyvance 70mg about 7 months ago. Still having withdrawal symptoms.
• I stopped taking Xanax 1mg and Trazadone 150mg over a year ago without many problems. (but I was not taking these daily)
• I am tapering off of Abilify 15 mg. I'm at 7.5 mg now. I have withdrawal symptoms each time I taper.
• I still take Effexor ER 225mgs and Wellbutrin 300mgs.

Link to post
  • Moderator Emeritus

Hi Lillisa, welcome to SA. I am sorry that you are suffering so badly with withdrawal from Adderall and vyvance. 

 

How long have you been taking the other drugs, effexor, abilify and wellbutrin? 

 

You need some stability so your nervous system can settle down again. I would hold off any further tapering until you feel more stable.

 

Did you stop all the others cold turkey? 

 

Often people can stop a drug without problams but each time the nervous system is altered and inevitably there are problems down the line.

You will get better in time with some good self care and stability with the other drugs. Same doses same time every day. 

 

Is there a pattern to your symptoms? Worse in the morning or evening? After you take the drugs or before you take them? 

It is good to keep notes on paper so that you can look back over them and see if a pattern emerges. 

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy